zbMATH — the first resource for mathematics

Nontrivial critical points for asymptotically quadratic functions. (English) Zbl 0767.35025
We study the existence of nontrivial critical points for asymptotically quadratic functions. As applications, we study the existence of nontrivial solutions of the Dirichlet problem for nonlinear elliptic PDE and the periodic boundary value problem for nonlinear ODE.
Reviewer: Sh.Li (Beijing)

35J60 Nonlinear elliptic equations
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
47J05 Equations involving nonlinear operators (general)
Full Text: DOI
[1] Amann, H; Zehnder, E, Nontrivial solutions for a class of nonresonance problem and applications to nonlinear differential equations, Ann. scuola norm. sup. Pisa cl. sci. (4), 7, 539-603, (1980) · Zbl 0452.47077
[2] Chang, K.C, Solutions of asymptotically linear operator equations via Morse theory, Comm. pure appl. math., 34, 693-712, (1981) · Zbl 0444.58008
[3] Lazer, A.C; Solimini, S, Nontrivial solutions of operator equations and Morse indices of critical points of MIN-MAX type, Nonlinear anal., TMA 12, 761-776, (1988) · Zbl 0667.47036
[4] Liu, J.Q; Shujie, Li, ()
[5] Shujie, Li, Some existence theorems of critical points and applications, () · Zbl 0749.49015
[6] Rabinowitz, P, (), 141-195
[7] Chang, K.C, Morse theory and its applications, ()
[8] Liu, J.Q, Vibrations of nonlinear strings and beams, () · Zbl 0698.35040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.